# SDR DXTA200803175

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: 11341041
- Part serial: 3564
- Condition: Failed
- Location: Freon Vent
- Part time: 2,646 hours, 2,117 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OBSERVED COMING FROM FREON AIR VENTILATION DUCT ON UNDERSIDE OF AIRCRAFT. BURNING ODOR LIKE INSULATION THROUGHOUT AIRCRAFT. SUSPECT WINDINGS ON MOTOR FOR FREON AIR FAILED. NO OTHER DAMAGE NOTED AFTER INSPECTION. MX DETERMINED TO BE FREON MOTOR.  REMOVED AND INSTALLED ELECTRIC DRIVE MOTOR AND RECEIVER/DRYER IAW CMM 21-00-07.  LEAK CHECK GOOD. SERVICED SYSTEM IAW MM 12-19-02.
